• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

How does mk-801’s cardiovascular effects synergizes with dextroamphetamine?

X11400

Bluelighter
Joined
Aug 10, 2016
Messages
234
Location
New York
Do drugs with similar pharmacologies to ketamine, 3-meo-pcp, and dxm constrict blood vessels in the cardiovascular system? When combined with drugs most similar to dextroamphetamine, do these drugs exacerbate the negative cardiovascular effects of each other?
 

Cotcha Yankinov

Bluelight Crew
Joined
Jul 21, 2015
Messages
2,926
That would be a potentially dangerous combination.

Dissosociatives such as ketamine, PCP and DXM will tend to elevate heart rate and blood pressure through several different mechanisms, and this will synergize with many other drugs such as amphetamines that also elevate heart rate and blood pressure. Hypertensive crises are possible with both classes of drugs in isolation, and the risk rises when combined.

The risk of a cardiac arrhythmia in theory would also be elevated with the combination, and can happen with all of those drugs in isolation. If you do decide to proceed, which I would certainly not advise, I would wade very carefully into these waters regarding dosage and ratio of one drug to another. Sometimes an unexpectedly strong multiplicative effect can be achieved with drug combos.

I would also like to point out that I don't think it would be a fun combo. In particular, tachycardia from dissos is a trip ruiner for me. Pretty unenjoyable when your heart is pounding the whole time :LOL: But I would take a bad trip over a trip to the hospital, psychiatric ward, or one way trip to the morgue.

Stay safe,
CY
 
Top